# SDR AALA202309205795

- Difficulty date: August 24, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A320*
- Aircraft serial: 7876
- Aircraft time: 18,064 hours, 7,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Inoperative
- Location: Zone 800 - Doors
- Component: Damper, Ratier
- Component part number: FE240006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 DAMPER AND EMERGENCY OPERATION CYLINDER GUAGE INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202309085795: REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14. ** (CLOSED)
